# SDR AMTA200300720

- Difficulty date: May 28, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EGRESS LIGHTING EXTREMELY DIM.  REMOVED WATER MOISTURE AND DIRT FROM EGRESS LIGHTING STRIP END WITH LPS CFC CLEANER AS REQUIRED, OPS CHECK OK.  (M)
